THE VINCZE INEQUALITY FOR THE BAYES RISK

Access this Article

Search this Article

Author(s)

Abstract

In this paper, the Vincze inequality for the Bayes risk of an estimator with the unbiasedness at any two specific values of the parameter is derived using the Lagrange method. The lower bound for the Bayes risk is also shown to be attained. The Cramer-Rao inequality is derived from the information inequality. Some examples on non-regular distributions are also given.

In this paper, the Vincze inequality for the Bayes risk of an estimator with the unbiasedness at any two specific values of the parameter is derived using the Lagrange method. The lower bound for the Bayes risk is also shown to be attained. The Cramér-Rao inequality is derived from the information inequality. Some examples on non-regular distributions are also given.

Journal

  • JOURNAL OF THE JAPAN STATISTICAL SOCIETY

    JOURNAL OF THE JAPAN STATISTICAL SOCIETY 34(1), 65-74, 2004-06-01

    THE JAPAN STATISTICAL SOCIETY

References:  9

Cited by:  2

Codes

  • NII Article ID (NAID)
    110003144472
  • NII NACSIS-CAT ID (NCID)
    AA1105098X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    03895602
  • NDL Article ID
    7042888
  • NDL Source Classification
    ZD43(経済--統計)
  • NDL Call No.
    Z76-A259
  • Data Source
    CJP  CJPref  NDL  NII-ELS  J-STAGE 
Page Top